ベッドサイド臨床ツール · 医師向け参考 ·
🧠
BCVIスクリーニング
bcvi に基づく臨床評価・計算を支援します。結果は参考であり、診断の代替ではありません。
計算を開く →実際の計算は認証済みの医師向けです。
適用場面
各領域のガイドライン、国内指針および施設プロトコルに従って使用してください。
入力項目
- BCVI signs/symptoms (any): arterial bleeding from neck/nose/mouth, cervical bruit (<50 yr), expanding cervical hematoma, focal neurologic deficit (TIA/hemiparesis/Horner/vertebrobasilar), deficit incongruent with head CT, ischemic stroke on CT/MRI · 選択
- 危険因子 (high-energy mechanism + any): Le Fort II/III, mandible fracture, skull-base/complex skull fracture, cervical spine fracture (esp. C1–3/transverse-foramen/subluxation), DAI or GCS <6, near-hanging with hypoxia, seatbelt/clothesline-type neck injury, scalp degloving, great-vessel chest injury · 選択
計算方法と公式
配点・計算式は本ツールの入力項目および原典の定義に従います。
計算例(数値代入)
以下の数値は本ツールの入力欄に定義された例示値であり、本ページの数式でサーバー側で実際に計算したものです。計算過程を素早く確認できます。代入方法の例示のみで、臨床上の助言ではなく、実在する症例でもありません。
| BCVI signs/symptoms (any): arterial bleeding from neck/nose/mouth, cervical bruit (<50 yr), expanding cervical hematoma, focal neurologic deficit (TIA/hemiparesis/Horner/vertebrobasilar), deficit incongruent with head CT, ischemic stroke on CT/MRI | None |
|---|---|
| 危険因子 (high-energy mechanism + any): Le Fort II/III, mandible fracture, skull-base/complex skull fracture, cervical spine fracture (esp. C1–3/transverse-foramen/subluxation), DAI or GCS <6, near-hanging with hypoxia, seatbelt/clothesline-type neck injury, scalp degloving, great-vessel chest injury | None |
→Screeningの推奨Screening not currently needed
- Decision:No corresponding signs/symptoms or risk factors; proceed with standard trauma evaluation and re-assess dynamically if needed
- Significance:BCVI (blunt carotid/vertebral injury) carries a ~1–10% stroke risk, highest within 72 h of injury; most are initially asymptomatic, so high-risk mechanisms are screened proactively
- 管理:Once confirmed, antithrombotic therapy (antiplatelet or anticoagulation) is usually given, weighing bleeding risk with trauma surgery (concomitant TBI/solid-organ/pelvic bleeding); follow by Biffl/Denver grade
| BCVI signs/symptoms (any): arterial bleeding from neck/nose/mouth, cervical bruit (<50 yr), expanding cervical hematoma, focal neurologic deficit (TIA/hemiparesis/Horner/vertebrobasilar), deficit incongruent with head CT, ischemic stroke on CT/MRI | ≥1 present |
|---|---|
| 危険因子 (high-energy mechanism + any): Le Fort II/III, mandible fracture, skull-base/complex skull fracture, cervical spine fracture (esp. C1–3/transverse-foramen/subluxation), DAI or GCS <6, near-hanging with hypoxia, seatbelt/clothesline-type neck injury, scalp degloving, great-vessel chest injury | ≥1 present |
→Screeningの推奨Neck CTA recommended
- Decision:Signs/symptoms or risk factors present → neck CT angiography (CTA) recommended to screen for BCVI; with signs/symptoms, obtain emergent imaging and treat bleeding/stroke early
- Significance:BCVI (blunt carotid/vertebral injury) carries a ~1–10% stroke risk, highest within 72 h of injury; most are initially asymptomatic, so high-risk mechanisms are screened proactively
- 管理:Once confirmed, antithrombotic therapy (antiplatelet or anticoagulation) is usually given, weighing bleeding risk with trauma surgery (concomitant TBI/solid-organ/pelvic bleeding); follow by Biffl/Denver grade
ガイドライン要点(独自整理)
- 結果は意思決定支援です。症状・検査・画像と総合判断してください。
- 単位・閾値は施設や測定法で異なる場合があります。
- 日本の関連学会指針がある場合はそちらを優先します。
以上は該当ガイドラインの要点を本サイトが独自に整理したものであり、原文の引用ではありません。全文は下記の公式出典をご確認ください。
よくある質問
- BCVIスクリーニングとは何ですか?
- bcvi に基づく臨床評価・計算を支援します。結果は参考であり、診断の代替ではありません。
- BCVIスクリーニングはどのように計算しますか?核心の公式は?
- 配点・計算式は本ツールの入力項目および原典の定義に従います。
- BCVIスクリーニングはどのような場面で使いますか?
- 各領域のガイドライン、国内指針および施設プロトコルに従って使用してください。
- BCVIスクリーニングの臨床上の要点は?
- 結果は意思決定支援です。症状・検査・画像と総合判断してください。 単位・閾値は施設や測定法で異なる場合があります。 日本の関連学会指針がある場合はそちらを優先します。
- BCVIスクリーニングを使う際の制限と注意点は?
- 免許を有する医師および臨床研究者向け。結果は病歴・検査・施設プロトコルと合わせて解釈すること。診断や処方の代替ではなく、多職種意思決定や本地方針の代替にもなりません。
- BCVIスクリーニングは実際にどう計算しますか?計算例を示せますか?
- 代入値: BCVI signs/symptoms (any): arterial bleeding from neck/nose/mouth, cervical bruit (<50 yr), expanding cervical hematoma, focal neurologic deficit (TIA/hemiparesis/Horner/vertebrobasilar), deficit incongruent with head CT, ischemic stroke on CT/MRI None、危険因子 (high-energy mechanism + any): Le Fort II/III, mandible fracture, skull-base/complex skull fracture, cervical spine fracture (esp. C1–3/transverse-foramen/subluxation), DAI or GCS <6, near-hanging with hypoxia, seatbelt/clothesline-type neck injury, scalp degloving, great-vessel chest injury None → 結果: Screeningの推奨 Screening not currently needed(Decision: No corresponding signs/symptoms or risk factors; proceed with standard trauma evaluation and re-assess dynamically if needed、Significance: BCVI (blunt carotid/vertebral injury) carries a ~1–10% stroke risk, highest within 72 h of injury; most are initially asymptomatic, so high-risk mechanisms are screened proactively、管理: Once confirmed, antithrombotic therapy (antiplatelet or anticoagulation) is usually given, weighing bleeding risk with trauma surgery (concomitant TBI/solid-organ/pelvic bleeding); follow by Biffl/Denver grade) 代入値: BCVI signs/symptoms (any): arterial bleeding from neck/nose/mouth, cervical bruit (<50 yr), expanding cervical hematoma, focal neurologic deficit (TIA/hemiparesis/Horner/vertebrobasilar), deficit incongruent with head CT, ischemic stroke on CT/MRI ≥1 present、危険因子 (high-energy mechanism + any): Le Fort II/III, mandible fracture, skull-base/complex skull fracture, cervical spine fracture (esp. C1–3/transverse-foramen/subluxation), DAI or GCS <6, near-hanging with hypoxia, seatbelt/clothesline-type neck injury, scalp degloving, great-vessel chest injury ≥1 present → 結果: Screeningの推奨 Neck CTA recommended(Decision: Signs/symptoms or risk factors present → neck CT angiography (CTA) recommended to screen for BCVI; with signs/symptoms, obtain emergent imaging and treat bleeding/stroke early、Significance: BCVI (blunt carotid/vertebral injury) carries a ~1–10% stroke risk, highest within 72 h of injury; most are initially asymptomatic, so high-risk mechanisms are screened proactively、管理: Once confirmed, antithrombotic therapy (antiplatelet or anticoagulation) is usually given, weighing bleeding risk with trauma surgery (concomitant TBI/solid-organ/pelvic bleeding); follow by Biffl/Denver grade)
参考ガイドラインと出典
- Biffl WL, et al. Blunt carotid arterial injuries: implications of a new grading scale. J Trauma 1999. · 出典 ↗
- Burlew CC, et al. Blunt cerebrovascular injuries: redefining screening criteria. J Trauma Acute Care Surg 2012. · 出典 ↗
ガイドライン全文の著作権は各学会・出版社に帰属します。本ツールは意思決定アルゴリズムを実装し出典を明示するのみです。全文は公式出典から入手してください。
照合と根拠
本ツールの数式と計算方法は本ページに明示しており、公開のうえ逐一照合できます。数式・係数・閾値は上記「参考ガイドラインと出典」の権威ある情報源に基づき照合しています。本サイトの臨床ツール全体の照合手順と出典カバレッジは、 臨床ツール照合表と方法論 →
⚠️ Per the expanded Denver criteria; signs/symptoms or high-risk factors → neck CTA to screen for BCVI. 免許を有する医師向け. 【日本】国際指標を使用。日本麻酔科学会・呼吸器学会・アレルギー学会等の国内指針および施設プロトコルを優先。診断・治療の代替ではありません。草稿・医師査読推奨。 単位・基準値は各施設の検査体制に従ってください。結果は臨床と合わせて判断してください。
このツールを使う
計算を開く →本ページは方法論の説明です。実際の計算は認証医師向けで、診療判断の代替にはなりません。